MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES; CEMENTLESS ACETABULAR CUP
Model Number 01.32.150DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 30.Dec.2021: lot 1907397: (b)(4) items manufactured and released on 28-nov-2019.Expiration date: 2024-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.Additional implant involved: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.1902883.Batch review performed by medacta regulatory affairs department on 30.Dec.2021: lot 1902883: (b)(4) items manufactured and released on 08-may-2019.Expiration date: 2024-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.Additional implant involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.1907339.Batch review performed by medacta regulatory affairs department on 30.Dec.2021: lot 1907339: (b)(4) items manufactured and released on 8-jan-2020.Expiration date: 2024-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: stem: masterloc 01.39.203 cementless ti coated lat stem size 3 (k160289) lot.166778c.Batch review performed by medacta regulatory affairs department on 30.Dec.2021: lot 166778c: (b)(4) items manufactured and released on 20-apr-2020.Expiration date: 2025-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 2016.Additional implant involved: screws: mpact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 (k103721) lot.1903942.Batch review performed by medacta regulatory affairs department on 30.Dec.2021: lot 1903942: (b)(4) items manufactured and released on 14-jun-2019.Expiration date: 2024-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: screws: mpact 01.32.6520 cancellous bone screw, flat head ø 6,5 l 20 (k103721) lot.2002400.Batch review performed by medacta regulatory affairs department on 30.Dec.2021: lot 2002400: (b)(4) items manufactured and released on 04-jun-2020.Expiration date: 2025-05-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in 1 year and 2 months after the primary surgery due to signs of infection and the pathogen is unknown.The surgeon performed a washout, removed all implants and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13357644
Report Number3005180920-2022-00040
Device Sequence Number16563027
Product Code LPH
UDI-Device Identifier07630030810763
UDI-Public07630030810763
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2024
Device Model Number01.32.150DH
Device Catalogue Number01.32.150DH
Device Lot Number1907397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale